Accessible maps in a group of classical or quantum channels

TytułAccessible maps in a group of classical or quantum channels
Publication TypeJournal Article
Rok publikacji2022
AutorzySadri K, Shahbeigi F, Puchała Z, Życzkowski K
JournalOpen Systems & Information Dynamics
Volume29
Start Page2250002
Date Published09/2022
Abstract

We study the problem of accessibility in a set of classical and quantum channels admitting a group structure. Group properties of the set of channels, and the structure of the closure of the analyzed group G plays a pivotal role in this regard. The set of all convex combinations of the group elements contains a subset of channels that are accessible by a dynamical semigroup. We demonstrate that accessible channels are determined by probability vectors of weights of a convex combination of the group elements, which depend neither on the dimension of the space on which the channels act, nor on the specific representation of the group. Investigating geometric properties of the set A of accessible maps we show that this set is non-convex, but it enjoys the star-shape property with respect to the uniform mixture of all elements of the group. We demonstrate that the set A covers a positive volume in the polytope of all convex combinations of the elements of the group.

URLhttps://arxiv.org/abs/2201.12524

Projekt: